# SDR DALA2024072207374

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 59,652 hours, 30,399 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 FWD CARGO FWD FLOOR PANEL 131AF IS DELAMINATED AND HAS AREAS OF UPPER SKIN MISSING. CORRECTIVE ACTION: R/R FLOOR PANEL 131AF PER A319 AMM 53-22-14. (0457466)
